Alert archive / Illinois / Tornado Warnings in 2015
Tornado Warning 20, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Jun 19, 2015, 5:40 PM CDT for Franklin County, Hamilton County, Jefferson County, Illinois. It was in force for 20 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2015, 5:40 PM CDT (22:40 UTC)
- Expired
- Jun 19, 2015, 6:00 PM CDT
- In force
- 20 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Franklin County, IL, Hamilton County, IL, Jefferson County, IL
The radar
The Evansville,IN radar (KVWX), 102 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 5:56 PM CDT | FUNNEL CLOUD | 1 S Sesser, IL | FUNNEL CLOUD REPORTED MOVING WEST. TRAINED SPOTTER FOLLOWING THE STORM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.7 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 938 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
078
WFUS53 KPAH 192240
TORPAH
ILC055-065-081-192300-
/O.NEW.KPAH.TO.W.0020.150619T2240Z-150619T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
540 PM CDT FRI JUN 19 2015
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN JEFFERSON COUNTY IN SOUTH CENTRAL ILLINOIS...
NORTHERN FRANKLIN COUNTY IN SOUTH CENTRAL ILLINOIS...
WEST CENTRAL HAMILTON COUNTY IN SOUTH CENTRAL ILLINOIS...
* UNTIL 600 PM CDT
* AT 535 PM CDT...A FEW CIRCULATIONS ALONG A TROPICAL RAIN BAND WERE
CAPABLE OF PRODUCING TORNADOES. THE RAIN BAND EXTENDED FROM
MACEDONIA IN HAMILTON COUNTY...WEST ACROSS BENTON...TO NEAR THE
PERRY COUNTY BORDER. THE BAND WAS MOVING NORTH AT 15 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION. EMERGENCY MANAGEMENT OFFICIALS
HAVE REPORTED STRUCTURAL DAMAGE TO A HOME JUST WEST OF BENTON IN
THE PAST HOUR.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
BENTON...CHRISTOPHER...REND LAKE AREA...SESSER...VALIER...WEST
CITY...INA...NORTH CITY...BUCKNER...EWING AND MACEDONIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3804 8859 3796 8913 3809 8912 3813 8912
3819 8868
TIME...MOT...LOC 2235Z 172DEG 14KT 3804 8881
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Jun 19, 2:59 PM CDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jun 19, 2:59 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
259 PM CDT FRI JUN 19 2015
.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 259 PM CDT FRI JUN 19 2015
SURFACE LOW REFLECTION...TIED TO THE UPPER LOW SHOWING UP NEAR
SOUTHEAST BOLLINGER COUNTY MISSOURI AT 19Z (WEST OF KCGI). THE THE
HRRR...NAM-WRF GUIDANCE SHOWING A PRETTY GOOD INITIALIZATION WITH
THIS FEATURE AT THIS TIME.
AS MENTIONED IN THE PREVIOUS LOCAL MESOSCALE DISCUSSION,
CONVECTION IS INCREASING IN THE EAST AND NORTHEAST QUADRANT OF THE
LOW. THE COMBINATION OF DIFFERENTIAL VORTICITY ALOFT, LOW LEVEL
VEERING THROUGH 5KFT, DIFFERENTIAL THETA-E ADVECTION, AND SURFACE
HELICITY IS HELPING TO DESTABILIZE AND LIFT AIR FOR SMALL
CONVECTIVE UPDRAFTS AND TRANSFER OF WIND MOMENTUM TO THE SURFACE.
ANTICIPATE SMALL POCKETS OF STRONGER WINDS THIS AFTERNOON OVER
SOUTHERN IL, WEST KENTUCKY, AND SOUTHWEST INDIANA, AT LEAST
THROUGH 00Z.
RAINFALL AMOUNTS OF 0.3 TO 0.5 INCHES AN HOUR ARE EXPECTED AT A
MINIMUM IN THE MODERATE RAINFALL CORES (NOT INCLUDING ANY
THUNDERSTORMS). THE NAM-WRF SEEMS TO BE DOING A RELATIVELY GOOD
JOB...LONG WITH WPC QPF IN DEPICTING THE EVOLUTION OF THE
PRECIPITATION SHIELD ASSOCIATED WITH THIS COMPACT SYSTEM. THERE IS
STILL A CONCERN THAT THE CONTRACTION OF THE LOW THROUGH LATE
AFTERNOON INTO EVENING OVER SOUTHERN ILLINOIS, SOUTHERN SECTIONS
OF SOUTHWEST INDIANA, AND NORTHWEST KENTUCKY WILL ENHANCE
RAINFALL RATES IN THE NEAR TERM.
FOR NOW, AT LEAST WITH THIS FORECAST PACKAGE, WILL KEEP THE FLASH
FLOOD WATCH IN PLACE, ESPECIALLY IN LIGHT OF THE EXISTING RIVER
AND FLASH FLOOD WARNINGS ALREADY OUT. WILL LEAVE TO THE EVENING
AND MIDNIGHT SHIFTS TO REDUCE THE AREA COVERAGE OF THE WATCH AS
THE ATTENDANT PRECIPITATION WITH THE UPPER LOW MOVES EASTWARD
ACROSS THE AREA.
ONCE THIS SYSTEM MOVES OUT OF THE AREA EARLY SATURDAY...THE FOCUS
TURNS TO THE HEAT AND HUMIDITY...MAINLY A SHARP RISE IN HEAT INDEX
VALUES. GIVEN THE CONSISTENCY OF THE LAST FEW DAYS, ANTICIPATE
HEAT INDEX VALUES BETWEEN 95 TO 105 DEGREES WILL BE WIDESPREAD,
ESPECIALLY IN THE 19Z-00Z (2 PM-8 PM CDT) TIME FRAME ON SUNDAY.
WILL CONTINUE TO HIGHLIGHT THE CONCERN FOR THE SUMMER TIME HEAT IN
THE HAZARDOUS WEATHER OUTLOOK AND POSSIBLE CONSIDER A SPECIAL
WEATHER STATEMENT AS WELL. WOULD NOT BE SURPRISED OF A HEAT
ADVISORY IS POSTED FOR EARLY NEXT WEEK.
.LONG TERM...(MONDAY THROUGH FRIDAY)
ISSUED AT 249 PM CDT FRI JUN 19 2015
HOT AND HUMID CONDITIONS ARE EXPECTED FOR THE UPCOMING WORK WEEK.
MOIST SOUTHWEST FLOW WILL CONTINUE ACROSS THE PAH FORECAST AREA DUE
TO A SURFACE HIGH SITTING OVER THE GULF OF MEXICO. HIGH
TEMPERATURES MONDAY THROUGH THURSDAY WILL REACH THE LOWER TO MIDDLE
90S, AND WITH DEW POINTS IN THE 70 TO 75 DEGREE RANGE, WE COULD SEE
HEAT INDICES IN THE 100 TO 105 DEGREE RANGE.
ECMWF, GFS AND CANADIAN ALL SHOW A FRONT MEANDERING NORTH OF THE PAH
FORECAST AREA MUCH OF THE WORK WEEK. THEY SHOW THE FRONT DIPPING
SOUTHWARD FROM TIME TO TIME, THOUGH TIMING AGREEMENT IN THE MODELS
IS NOT GOOD. WENT AHEAD AND KEPT SOME SMALL SHOWER AND THUNDERSTORM
CHANCES ACROSS OUR FAR NORTHERN COUNTIES MONDAY AND MONDAY NIGHT FOR
NOW, AND KEPT OUR ENTIRE AREA DRY TUESDAY INTO WEDNESDAY NIGHT.
BY THURSDAY, GFS AND ECMWF ARE IN A LITTLE BETTER AGREEMENT DIPPING
THE BOUNDARY SOUTHWARD. WENT WITH CHANCE POPS FOR SHOWERS AND
THUNDERSTORMS ACROSS ALL BUT OUR SOUTHWEST COUNTIES ON THURSDAY,
THEN INCLUDED CHANCE POPS FOR OUR ENTIRE AREA THURSDAY NIGHT INTO
FRIDAY. IF THE BOUNDARY DOES MAKE IT FARTHER SOUTH, IT SHOULD DROP
TEMPERATURES A FEW DEGREES ACROSS OUR AREA.
&&
.AVIATION...
ISSUED AT 259 PM CDT FRI JUN 19 2015
ON AND OFF SHOWERS/THUNDERSTORMS WILL CONTINUE INTO THE OVERNIGHT
HOURS WITH THE PASSAGE OF THE REMNANTS OF TROPICAL STORM BILL.
MVFR CONDITIONS ARE LIKELY WITH STORMS/HEAVIER SHOWERS, AND MVFR
VSBYS WITH FOG ARE POSSIBLE LATE TONIGHT AWAY FROM PRECIPITATION.
WINDS WILL BE OUT OF THE SOUTH TO SOUTHWEST WINDS AT 5-15 KTS
WITH GUSTS TO 25 KTS, SHIFTING TO THE WEST LATE TONIGHT. ISOLATED
WIND GUSTS OF 35-45 KTS ARE POSSIBLE MAINLY WITH THUNDERSTORMS,
BUT CHANCES ARE NOT HIGH ENOUGH TO INCLUDE IN TAFS.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ILZ075>078-
080>094.
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR MOZ076-086-087-
100-107>112-114.
IN...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR INZ081-082-
085>088.
KY...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KYZ004-005.
FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR KYZ007-010-014-
015-018>020.
&&
SHORT TERM...SMITH
LONG TERM...RST
AVIATION...RSTHazardous weather outlook, Jun 19, 4:02 PM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 402 PM CDT FRI JUN 19 2015 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-201000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 402 PM CDT FRI JUN 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF SOUTHEAST MISSOURI...SOUTHERN ILLINOIS...SOUTHWEST INDIANA AND PART OF WEST KENTUCKY. HEAVY RAIN THROUGH SATURDAY MORNING WILL AGGRAVATE ONGOING RIVER FLOODING...AND MAY LEAD TO FLOODING OF RIVERS AND THEIR TRIBUTARIES OVER THE NEXT SEVERAL DAYS. PLEASE REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR MORE INFORMATION. WIDELY SCATTERED TO SCATTERED THUNDERSTORMS WILL BE LIKELY OVER PARTS OF SOUTHERN ILLINOIS...WEST KENTUCKY AND SOUTHWEST INDIANA THIS AFTERNOON AND THIS EVENING. TO THE EAST AND NORTHEAST OF THE CENTER OF THE LOW CIRCULATION ASSOCIATED WITH BILL...A STORM OR TWO MAY PRODUCE A BRIEF TORNADO. IN ADDITION...ISOLATED WIND GUSTS BETWEEN 35 AND 45 MPH WILL ALSO BE POSSIBLE WITH THE RAIN BANDS AHEAD OF THE CIRCULATION THAT WAS ONCE THE REMNANTS OF TROPICAL STORM BILL. THE STORM PREDICTION CENTER HAS OUTLOOKED A SMALL AREA OF SOUTHEAST MISSOURI AND SOUTHWEST INDIANA FOR SEVERE STORMS THIS AFTERNOON AND THIS EVENING. TORRENTIAL RAINFALL CAN BE EXPECTED IN THE HEAVY RAIN BANDS...RANGING FROM THREE TO SEVEN TENTHS OF AN INCH AN HOUR. THESE RAIN BANDS WILL BRIEFLY REDUCE VISIBILITY ON AREA ROADWAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY RUNOFF FROM HEAVY RAIN INTO SATURDAY MORNING WILL AGGRAVATE ONGOING RIVER FLOODING...AND MAY LEAD TO FLOODING OF ADDITIONAL WATERWAYS AND THEIR TRIBUTARIES OVER THE NEXT SEVERAL DAYS. PLEASE REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR MORE INFORMATION. SCATTERED THUNDERSTORMS WILL BE POSSIBLE SUNDAY...THEN AGAIN THURSDAY. A FEW STORMS MAY APPROACH SEVERE LIMITS ALONG AND NORTH OF A LINE FROM MURPHYSBORO ILLINOIS TO OWENSBORO KENTUCKY ON SUNDAY. DAMAGING WINDS WILL BE THE MOSTLY LIKELY HAZARD. PERSONS ALONG AND NORTH OF INTERSTATE 64 MAY ALSO SEE THE POTENTIAL FOR AN EXTENDED PATH OF DAMAGING WINDS. HEAT INDEX VALUES OF 100 TO 105 DEGREES WILL BE POSSIBLE ACROSS PART OR ALL OF THE OUTLOOK AREA EACH AFTERNOON THROUGH EARLY EVENING BEGINNING SUNDAY AND PERSISTING THROUGH NEXT WEDNESDAY. .SPOTTER INFORMATION STATEMENT... THROUGH TONIGHT...SPOTTER ACTIVATION FOR ANY WIDESPREAD SEVERE WEATHER IS UNLIKELY...BUT SPOTTER REPORTS OF HEAVY RAINFALL IN EXCESS OF ONE INCH AND REPORTS OF FLOODING SHOULD BE FORWARDED TO THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY. SPOTTER ACTIVATION MAY BE NEEDED FOR NORTHERN SECTIONS OF THE OUTLOOK AREA ON SUNDAY. RP/SMITH
In the hours before
Special weather statement, Jun 19, 4:56 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
456 PM CDT FRI JUN 19 2015
KYZ009-192215-
CALLOWAY KY-
456 PM CDT FRI JUN 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CALLOWAY COUNTY
UNTIL 515 PM CDT...
AT 455 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PARIS LANDING STATE PARK...MOVING NORTHEAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NEW CONCORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3664 8808 3664 8806 3654 8803 3651 8804
3650 8805 3650 8823
TIME...MOT...LOC 2155Z 230DEG 41KT 3649 8813Local storm report, Jun 19, 5:02 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
502 PM CDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG MURPHYSBORO 37.77N 89.34W
06/19/2015 JACKSON IL EMERGENCY MNGR
SEVERE ROOF DAMAGE AT HOTEL IN THE COMMUNITY.
&&
SMITTYLocal storm report, Jun 19, 5:07 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
507 PM CDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM FLASH FLOOD ANNA 37.46N 89.24W
06/19/2015 UNION IL TRAINED SPOTTER
FLOODED ROADWAYS THROUGHOUT PORTIONS OF THE COMMUNITY.
&&
SMITTYLocal storm report, Jun 19, 5:08 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
508 PM CDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG MURPHYSBORO 37.77N 89.34W
06/19/2015 JACKSON IL EMERGENCY MNGR
SEVERE ROOF DAMAGE AT BUISNESS IN THE COMMUNITY.
STRUCTURE IS A POLL BARN.
&&
SMITTYLocal storm report, Jun 19, 5:11 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
511 PM CDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM FLASH FLOOD EVANSVILLE 37.98N 87.54W
06/19/2015 VANDERBURGH IN TRAINED SPOTTER
FLOODING AT SEVERAL HIGHWAY EXITS THROUGHOUT THE
COMMUNITY. HEAVY RAINFALL WITH CREEKS AND DITCHES FLOWING
OUT OF THEIR BANKS NEAR ANGEL MOUNDS.
&&
SMITTYSpecial weather statement, Jun 19, 5:16 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
516 PM CDT FRI JUN 19 2015
KYZ012-017-192300-
CHRISTIAN KY-TRIGG KY-
516 PM CDT FRI JUN 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHRISTIAN AND TRIGG
COUNTIES UNTIL 600 PM CDT...
AT 514 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF CANTON TO
8 MILES NORTHWEST OF BIG ROCK TO DOVER...AND MOVING NORTHEAST AT 50
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HOPKINSVILLE...OAK GROVE...CADIZ...FORT CAMPBELL NORTH...CANTON...
LAFAYETTE...HERNDON...LINTON AND HAWKINS.
LAT...LON 3667 8786 3668 8807 3670 8808 3696 8783
3697 8777 3701 8772 3710 8769 3695 8744
3665 8733 3664 8734 3663 8785
TIME...MOT...LOC 2214Z 227DEG 45KT 3666 8802 3664 8790 3650 8784The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 9:28 AM CDT | River Flood Warning | PAH | Wayne, White | 5 days |
| Jun 19, 9:47 AM CDT | River Flood Warning | PAH | Gallatin, Wabash, White | 41 days |
| Jun 19, 3:53 PM CDT | Tornado Warning | PAH | Johnson, Williamson | 22 min |
| Jun 19, 4:30 PM CDT | Flash Flood Warning | PAH | Union | 3 hr |
| Jun 19, 6:00 PM CDT | Tornado Warning | PAH | Franklin, Jefferson, Perry | 30 min |
| Jun 19, 6:15 PM CDT | Flash Flood Warning | PAH | Jackson | 3 hr |
| Jun 19, 6:21 PM CDT | Flash Flood Warning | PAH | Perry | 3 hr |
Nearby
Tornado Warnings in Illinois, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.